# SDR YENA2021102000704

- Difficulty date: October 16, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N298JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 249
- Aircraft time: 33,846 hours, 22,060 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Corroded
- Location: Passenger Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON BEAM AT PASSENGER CABIN FLOOR FRAME 16 AND FRAME 19 Y=300 ; REF: TECHOPS MX W/O 1698 N/R 00457 REPAIRED PER EMB 190 SRM 53-10-10 REPAIR 51
